I had a long detailed post, but I lost it *sigh* Here is a short version-
Thought I had a UTI past couple of days.. It came suddenly, I was okay then an hour after I went to the restroom I had severe UTI symptoms . Seemed to begetting better over the past day or so. Today my lower abdomen is cramping, Im passing stringy "*****" of mucus type things, sometimes white other times tinged red, I have to pee VERY frequently, and my AZO pills are not helping with the pain anymore.
Im going to the doctor on monday, but there is no guarantee they will be able to do anything for me, as it is just a "medical center"
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?